# SDR CA980916005

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23088002A
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,703 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT, NR 2 AC POWER MONITOR GAVE ERRONEOUS READINGS AND WENT BLANK.  NR 2  ENGINE INDICATIONS WERE READING ERRONEOUSLY (INDICATING HIGHER TORQUE, FUEL FLOW), ITT.  AIRCRAFT RETURNED FOR NORMAL LANDING.  NR 2 STARTER/GENERATOR REPLACED.  PART TC:  4,840.
